MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE ++, SZ 2.5, 11 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE ++, SZ 2.5, 11 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 02-012-49-2511
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 05/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient had an initial left tka on an unknown date.The patient returned to the surgeon's office with complaints of pain, swelling, instability and dissatisfaction with their left tka.The patient has a recalled implant.Upon examination the patient was scheduled for have a revision tka possible poly swap vs.A complete revision.The patient was revised on (b)(6) 2023.The patient underwent a full knee revision and was revised with a different company's knee system.
 
Additional Manufacturer Narrative
Pending investigation: d10: 2146575 02-010-03-0225 optetrak logic femoral cr size 2.5 left.3876045 200-02-39 optetrak 3 peg patella cemented 29mm.3824948 02-012-45-2525 optetrak logic fit tray cemented size 2.5f/2.5t.H7: z-0021-2022.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported was likely the result of prosthesis wear over the course of over 8 years of implantation.Additional reasons for the prosthesis wear may be instability, high contact stress during knee flexion, excessive posterior slope, and inclusion of the polyethylene in the packaging recall.Instability may be the result of increased soft-tissue laxity (looseness), inadequate flexion of the implants, or improper positioning or alignment of the prosthesis.However, the reported instability and the contributing factors or the sequence of events could not be confirmed from the provided information.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs and relevant clinical information was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE ++, SZ 2.5, 11 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key17177518
Report Number1038671-2023-01430
Device Sequence Number17755485
Product Code JWH
UDI-Device Identifier10885862159229
UDI-Public10885862159229
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/11/2019
Device Model Number02-012-49-2511
Device Catalogue Number02-012-49-2511
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/29/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2023
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date06/21/2023
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/16/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown